# SDR ASAA2020012171920

- Difficulty date: January 17, 2020
- Submitted: January 22, 2020
- Operation: Air carrier
- Aircraft: N433AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41704
- Aircraft time: 24,737 hours, 7,961 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Lack Of Lube
- Location: L1 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR HANDLE HARD TO CLOSE AND HARD TO OPEN. GROUNDED - YES. LUBRICATED UPPER GUIDE ARM ROD END IAW B737-900 AMM 12-25-11. DOOR OPS CHECKED GOOD IAW AMM 52-11-00.
